Substance Abuse Cartoon: Cartoon about what to do when witnessing a person overdose.
A man finds another man passed out on the sidewalk with a needle at his side. Presumably passed out from a drug overdose.
Hi. We need an ambulance for a drug overdose at 134 Hotel Avenue, his condition is steady.
The man realizes quickly that he needs to stay calm and act now to save the other man's life. He observes that the man is showing signs of a drug overdose -lost consciousness and visible illness.
...He is still breathing...
Since the man on the ground is experiencing an overdose, the man who found him finds a woman to make sure he is not left unattended so that he remains okay.
The man recognizes that is also important to call 911 for immediate medical emergency attention and remain on the line with the dispatcher to give them the status of the person.
Since the person is unconscious, the woman put him into a recovery position. If in the event where the person stops breathing, it would be essential to for them to begin CPR or find someone who can, but their breathing is steady.
The people looking after the overdosed man remained calm and were able to provide him with the help he needed to get medical attention and be able to fully recover!